# SDR AALA2020021759007

- Difficulty date: February 14, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 29,058 hours, 11,873 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY OVEN #2 HAS AN ELECTRICAL ODOR. **SUPPLEMENTAL ACTION SECT 4 AND 5: REPLACED #2 F/C OVEN REF AMM 25-32-03.***(CLOSED)
